Covid tests now available! Buy Now

Nasal Decongestant PE and Sinus Relief | Phenylephrine HCl 10 mg | Maximum Strength  | 200 Count Tablets
Nasal Decongestant PE and Sinus Relief | Phenylephrine HCl 10 mg | Maximum Strength  | 200 Count Tablets
Nasal Decongestant PE and Sinus Relief | Phenylephrine HCl 10 mg | Maximum Strength  | 200 Count Tablets
Nasal Decongestant PE and Sinus Relief | Phenylephrine HCl 10 mg | Maximum Strength  | 200 Count Tablets
Nasal Decongestant PE and Sinus Relief | Phenylephrine HCl 10 mg | Maximum Strength  | 200 Count Tablets
Nasal Decongestant PE and Sinus Relief | Phenylephrine HCl 10 mg | Maximum Strength  | 200 Count Tablets
Nasal Decongestant PE and Sinus Relief | Phenylephrine HCl 10 mg | Maximum Strength  | 200 Count Tablets

Nasal Decongestant PE and Sinus Relief | Phenylephrine HCl 10 mg | Maximum Strength | 200 Count Tablets

WELMATE

Tap Image to Zoom

Regular price $14.95 $9.95 Sale

Purchase Options
Delivery Frequency
- +
Free Shipping & Returns
Free Delivery:
Free Shipping & Returns
Expedited Delivery:
  • ACTIVE INGREDIENT: The active ingredient in Welmate Maximum Strength Nasal Decongestant PE is phenylephrine HCl 10 mg, a nasal decongestant, which compares to the active ingredient in Sudafed PE Congestion
  • NASAL DECONGESTANT: This product provides maximum strength, non-drowsy relief for nasal and sinus congestion, and sinus pressure due to the common cold, hay fever or other upper respiratory allergies
  • MAXIMUM STRENGTH: Welmate Maximum Strength Nasal Decongestant PE provides maximum strength relief for sinus pressure, nasal and sinus congestion
  • NON-DROWSY relief so you can power through your day


Compare to Sudafed PE congestion active ingredient. Treat common  cold symptoms with Welmate maximum strength nasal decongestant PE,  Phenylephrine HCl, 10 mg. This cold medicine provides maximum strength,  non-drowsy relief for nasal and sinus congestion and sinus pressure due  to the common cold, hay fever or other upper respiratory allergies.  Welmate maximum strength nasal decongestant PE, Phenylephrine HCl, 10  mg does not contain Pseudoephedrine.


Phenylephrine HCl 10MG

Phenylephrine HCl 10MG

Reviews